# SDR DALA2016102607650

- Difficulty date: October 25, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 41,190 hours, 28,745 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 908
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 30 CORRODED AT BS 908. BLENDED CORROSION IAW SRM 53-00-00 FIG 103.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00 FIG 103.   REPAIRED THE STRINGER IAW SRM 53-20-05 REPAIR 1, AND SRM 53-20-05 103.
